Skip to Content
Home > Wellness Resources > Health Library > Medicines That May Cause Urinary Incontinence in Men
Prescription and nonprescription medicines can cause
involuntary loss of urine. The degree of loss of bladder control will vary from
person to person.
Medicines that may make urinary incontinence
If you notice a urinary problem after taking a prescription
or nonprescription medicine, talk with your doctor about another medicine you
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineAdam Husney, MD - Family MedicineSpecialist Medical ReviewerAvery L. Seifert, MD - Urology
Current as ofDecember 2, 2015
Current as of:
December 2, 2015
E. Gregory Thompson, MD - Internal Medicine & Adam Husney, MD - Family Medicine & Avery L. Seifert, MD - Urology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.